MAUDE Adverse Event Report: QUICK-SET®; QUICK-SET 60/9

QUICK-SET®; QUICK-SET 60/9
Lot Number 5188088
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).The patient reported that tubing got detached at the quick release.The patient observed that insulin came out of the tubing, 5 hours after the set was changed and this issue occurred with one set.No further information available.

Brand Name
QUICK-SET®
Common Device Name
QUICK-SET 60/9
MDR Report Key8300431
Report Number3003442380-2019-00358
Device Sequence Number1304444
Product Code FPA
UDI-Device Identifier05705244006294
UDI-Public05705244006294
Combination Product (Y/N)N
PMA/510(K) Number
K991759
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/01/2020
Device Lot Number5188088
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2018
Initial Report FDA Received Date02/03/2019
Patient Sequence Number1